Differential and Integral Equations

Existence and nonexistence of positive singular solutions for semilinear elliptic problems with applications in astrophysics

Yi Li and Jairo Santanilla

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 8, Number 6 (1995), 1369-1383.

Dates
First available in Project Euclid: 15 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1368638171

Mathematical Reviews number (MathSciNet)
MR1329846

Zentralblatt MATH identifier
0833.35042

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 85A15: Galactic and stellar structure

Citation

Li, Yi; Santanilla, Jairo. Existence and nonexistence of positive singular solutions for semilinear elliptic problems with applications in astrophysics. Differential Integral Equations 8 (1995), no. 6, 1369--1383. https://projecteuclid.org/euclid.die/1368638171


Export citation